MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 5 VR-T DF4; ICD

BIOTRONIK SE & CO. KG ITREVIA 5 VR-T DF4; ICD
Model Number 393059
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Codes Death (1802); Ventricular Fibrillation (2130); Ventricular Tachycardia (2132)
Date of Event 06/06/2019
Type of Reportable Event Death
Event or Problem Description
Device reached eos after delivering 153 cardioversion therapies by the detection of appropriate vt/vf.The device was successfully replaced.Patient is deceased, date of death is unknown.Death was not device related.
 
Additional Manufacturer Narrative
Upon receipt, the device was interrogated, revealing the battery status eos.The device was implanted for 24 days and 153 charging cycles were recorded to the device memory.The inspection of the memory content revealed that the eos status was activated on (b)(6) 2019, after the device performed more than 100 charging cycles, most of which resulted in shock deliveries.The analysis of the available iegms showed that this large amount of charging cycles was appropriate and resulted from the detection of intrinsic heart signals.In a next step, the device was subjected to an electrical analysis.The eos status was removed with a technical programmer and subsequent interrogation revealed the eri battery status.The amount of charge taken from the battery was verified.The battery condition was found to be as anticipated.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a correct sensing and shock delivery.In particular, the specified energy level was reached.There was no indication of a device malfunction.In conclusion, the device proved to be fully functional during analysis.The eos status of the device resulted from successive charging of defibrillation shocks.There was no indication of a material or manufacturing problem.

Brand Name
ITREVIA 5 VR-T DF4
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9776155
Report Number1028232-2020-01031
Device Sequence Number3068022
Product Code LWS
UDI-Device Identifier04035479129743
UDI-Public04035479129743
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number393059
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2020
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;